# SDR VNAA20240425017

- Difficulty date: March 25, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N572NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15361
- Aircraft time: 20,221 hours, 18,038 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Canister
- Part number: CC6701294022
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN CANISTER WELDED NO.3, ON WS148.01 OF INTERNAL RH MAIN FUEL TANK.   CRACK IN CANISTER WELDED NO.3, ON WS148.01 OF INTERNAL RH MAIN FUEL TANK WAS REPAIRED PER REO 670-57-42-577 REV. - -
